Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I would like to know what is the side effect taking Simvor 20 ?

I would like to know what is the side effect taking Simvor 20 for about 6 months or over. I met a friend and tell me that he has stoped taking Simvor 20 without the knowledge his doctor because he was afraid of side effect. Does it true taking this medicine would have side effect on our health? Please tell the truth.
Asked On : Fri, 16 Sep 2011
Answers:  3 Views:  1961
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
This drug is given to reduce cholesterol and certain lipids in the blood. It has various side effects like headache, nausea, abdominal pain, but most dreaded one is muscle and body pain. There could be muscle damage in some patients but not in many. Muscle cramps, nerve damage can also occur. It is better to take this medicine at night after meal as the drug acts best at night. Drink plenty of water. Eat plenty of fresh fruits and green leafy vegetables to reduce cholesterol. Do daily brisk walking exercise for 40 minutes a day. Avoid fatty, oily, junk food at all costs. Stop smoking and drinking alcohol. Get 6-8 hours of sleep daily. If you experience any of the above symptoms you may need dose modification or change in drug, kindly report to your Doctor.
Answered: Fri, 16 Sep 2011
I find this answer helpful
Psychiatrist Dr. Alok Ranjan's  Response
TWO THINGS MUST BE NOTED WHILE TAKING ANY MEDICINE,RATIO OF BENIFICIAL VS SIDE EFFECTS.

IF A MEDICINE HAS MORE BENIFICIAL EFFECT COMPARED TO SIDE EFFECT IS ALWAYS ADVISED TO THAKE THE MEDICINE.

EVERY MEDICINE HAS SOME SIDE EFFECTS BUT IT SHOULD ONLY BE STOPPED IF SIDE EFFECTS BECOME SERIOUS THAN ITS ACTUAL BENIFIT.

COLESTESTEROL(LDL)IF HIGH IS GREATER THREAT THAN ANY SIDE EFFECT OF YOUR MEDICINE,ALSO SIDE EFFECTS SETTELS GENERALLY BY IT SELF.
A DOCTOR ASSESSES EVERY INDIVIDUAL NEEDS AND PRESCRIBE MEDICINE SUITABLE TO HIM,NEVER STOP A MEDICINE PRESCRIBED NEVER TAKE ANY MEDICINE YOUR SELF.

IF ANYSIDE EFFECT OCCURS YOU CAN CONSULT THE SAME DOCTOR!
Answered: Fri, 16 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.Side effects occur infrequently and common are bloating,nausea and indigestion.Liver function tests should be monitored every 6 weeks for first 3 months,then every 6 months.If AST more than 3 times upper limit of normal,the medication must be discontinued.Another side effect is myositis or muscle aches.Stop if CK rises more than 10 times.Good luck.
Answered: Fri, 16 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor